Volume 4, Issue 5
Convergence of Linear Multistep Methods and One-Leg Methods for Index-2 Differential-Algebraic Equations with a Variable Delay

Hongliang Liu & Aiguo Xiao

Adv. Appl. Math. Mech., 4 (2012), pp. 636-646.

Published online: 2012-04

Preview Full PDF 1 499
Export citation
  • Abstract

Linear multistep methods  and one-leg methods are applied to a class of index-2 nonlinear differential-algebraic equations with a variable delay. The corresponding convergence results are obtained and successfully confirmed by some numerical examples. The results obtained in this work extend the corresponding ones in literature.

  • Keywords

index-2 differential-algebraic equations variable delay linear mutistep methods one-leg methods convergence

  • AMS Subject Headings

65L80 65L20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{AAMM-4-636, author = {Hongliang Liu and Aiguo Xiao}, title = {Convergence of Linear Multistep Methods and One-Leg Methods for Index-2 Differential-Algebraic Equations with a Variable Delay}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2012}, volume = {4}, number = {5}, pages = {636--646}, abstract = {

Linear multistep methods  and one-leg methods are applied to a class of index-2 nonlinear differential-algebraic equations with a variable delay. The corresponding convergence results are obtained and successfully confirmed by some numerical examples. The results obtained in this work extend the corresponding ones in literature.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.10-m11179}, url = {http://global-sci.org/intro/article_detail/aamm/140.html} }
Copy to clipboard
The citation has been copied to your clipboard